# SDR VTZA95160

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6266 - IAD-BTV - DURING CLIMB-OUT RETURNED TO IAD DUE TO A COMPASS SPLIT AND THE MODE C INOP.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE RERACKED THE INU AND REINITIALIZED THE AHRS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
